# SDR DALA2025040402568

- Difficulty date: March 30, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-213
- Aircraft serial: 7943
- Aircraft time: 23,027 hours, 9,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3031, BIRD STRIKE DAMAGE TO NOSE FORWARD FUSELAGE LEFT SKIN PANEL. DENT 1 IS FWD OF FR 2 MEASURING 4.0" X 2.5" WITH A DEPTH OF 0.050". DENT 2 IS FWD OF FR 3 AND MEASURES 4.0" X 3.5" WITH A DEPTH OF 0.170". BOTH DENTS ARE FWD OF THE LH STATIC PORT. THE DENT FALLS OUT OF ALLOWABLE LIMITS DUE TO DEPTH AND THE PORT PROXIMITY. CORRECTIVE ACTION: ACCOMPLISH AN INTERNAL SURFACE HFEC INSPECTION PER A321 NTM 51-10-08 OF FRAMES. REMOVED DAMAGED AREA AND FABRICATE REPAIR PARTS, APPLY CHEMICAL CONVERSION COATING TO REPAIR PARTS, PRIME AND INSTALL PARTS PER ER/A 625258-14. APPLY THE EXTERNAL FINISH COAT PER A321 SRM 51-75-12. THIS REPAIR MUST BE ACCOMPLISHED WITH 200 FC. (LP 0886137)
